Conformally variational riemannian invariants

Jeffrey S. Case, Yueh Ju Lin, Wei Yuan

Research output: Contribution to journalArticle

Abstract

Conformally variational Riemannian invariants (CVIs), such as the scalar curvature, are homogeneous scalar invariants which arise as the gradient of a Riemannian functional. We establish a wide range of stability and rigidity results involving CVIs, generalizing many such results for the scalar curvature.

Original languageEnglish (US)
Pages (from-to)8217-8254
Number of pages38
JournalTransactions of the American Mathematical Society
Volume371
Issue number11
DOIs
Publication statusPublished - Jan 1 2019

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this